# SDR 2000ZZZX26

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7951C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R76800700
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 20006A
- Condition: Crackked
- Location: Left
- Part time: 463 hours
- Component: Niagara, E9729099
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FROM A FLIGHT OF 4 HOURS OVER OPEN WATER, FOUND THE LEFT WING ELEVATOR AND NOSE GEAR DOORS DRIPPING WITH OIL.  UPON FURTHER INSPECTION, FOUND THE LEFT OIL COOLER CRACKED ON BASE OF TOP COOLING FIN UNDER THE FITTING BASE.  ABOUT 4 QUARTS OF OIL WERE LEFT IN THE ENGINE.  DURING INSPECTION, CAN ONLY COME UP WITH THAT MAYBE DUE TO NORMAL ENGINE VIBRATION, THE HOSES AND FITTING LENGTH MAY BE CONTRIBUTING TO A LOAD ON THIS AREA CAUSING THE OIL COOLER, IN TIME, TO CRACK.  REPLACED OIL COOLER AND RETURNED TO SERVICE.  NO DAMAGE WAS CAUSED TO THE AIRCRAFT.
